MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CVL PACK (CVWRG)612; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CVL PACK (CVWRG)612; GENERAL SURGERY TRAY (KIT)
Model Number SAN22CVWRG
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the supplier investigation, the device history record could not be reviewed as lot number was not provided.The supplier reviewed records over the last 2 years and no abnormal situation was found.No sample was available for investigation.According to the supplier, the or towel is made of cotton, so cotton fiber is born and inevitable.The suppliers are continuously working with cardinal health to better control the linting and have implemented several measures to improve it: a.Suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.B.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.C.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).D.In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation happened in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
The customer reported linting of the blue, non-x-ray cotton towels pwtb04-stm from the cardiovascular pack san22cvwrg.The procedure that was performed was a cardiac catheterization.There was no apparent injury or negative patient outcome during the procedure, only a delay to change gloves, remove towels and empty fluid containers.No patient demographics were provided when asked.Although there was no injury, cardinal health is filing a medwatch report for potential risk to the patient.

Brand Name
CVL PACK (CVWRG)612
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9672718
Report Number1423537-2020-00407
Device Sequence Number14025501
Product Code LRO
UDI-Device Identifier10887488869803
UDI-Public10887488869803
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN22CVWRG
Device Catalogue NumberSAN22CVWRG
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2020
Initial Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;